Über stetige, offene Abbildungen.

H. Reiter

Mathematische Annalen (1960)

  • Volume: 140, page 417-421
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reiter, H.. "Über stetige, offene Abbildungen.." Mathematische Annalen 140 (1960): 417-421. <http://eudml.org/doc/160791>.

author = {Reiter, H.},
journal = {Mathematische Annalen},
keywords = {topology},
language = {ger},
pages = {417-421},
title = {Über stetige, offene Abbildungen.},
url = {http://eudml.org/doc/160791},
volume = {140},
year = {1960},

AU - Reiter, H.
TI - Über stetige, offene Abbildungen.
JO - Mathematische Annalen
PY - 1960
VL - 140
SP - 417
EP - 421
LA - ger
KW - topology
UR - http://eudml.org/doc/160791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.